June 2023 Besicovitch and doubling type properties in metric spaces
J. M. ALDAZ
Author Affiliations +
Hokkaido Math. J. 52(2): 267-283 (June 2023). DOI: 10.14492/hokmj/2021-528

Abstract

We explore the relationship in metric spaces between different properties related to the Besicovitch covering theorem, and also consider weak versions of doubling, in connection to the non-uniqueness of centers and radii in arbitrary metric spaces.

Funding Statement

The author was partially supported by Grant PID2019-106870GB-I00 of the MICINN of Spain, and also by ICMAT Severo Ochoa project CEX2019-000904-S (MICINN).

Citation

Download Citation

J. M. ALDAZ. "Besicovitch and doubling type properties in metric spaces." Hokkaido Math. J. 52 (2) 267 - 283, June 2023. https://doi.org/10.14492/hokmj/2021-528

Information

Received: 14 April 2021; Revised: 17 May 2022; Published: June 2023
First available in Project Euclid: 9 July 2023

Digital Object Identifier: 10.14492/hokmj/2021-528

Subjects:
Primary: 30L99

Keywords: Besicovitch covering properties , Hardy-Littlewood maximal operator , metric measure spaces , weak doubling

Rights: Copyright c 2023 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.52 • No. 2 • June 2023
Back to Top